# SDR SWAA118616

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 47,051 hours, 27,439 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32194211
- Part serial: 9599
- Condition: Defective
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  PRESSURIZATION BECAME UNCONTROLLABLE APPROX 30 MINUTES INTO FLIGHT AT FL 330.  HORN SOUNDED, WITH CABIN ALTITUDE INDICATING 10K, IMMEDIATELY DESCENDED, QRH COMPLETED.  REMOVED AND REPLACED LEFT 35 DEGREE VALVE, FUSELAGE DRAIN, AND LT AND RT WATER SEPARATOR BAGS PER MM.
